On a system of operator equations. (English) Zbl 0211.17701


47A62 Equations involving linear operators, with operator unknowns
46B45 Banach sequence spaces
46C15 Characterizations of Hilbert spaces
47A50 Equations and inequalities involving linear operators, with vector unknowns
Full Text: DOI


[1] Kurzweil, J.: On solutions of nonautonomous linear delayed differential equations which are defined and exponentially bounded for t \(\to \)-\infty. C\check{}asopis. pe\check{}st. Mat. 96, 229-238 (1971) · Zbl 0218.34065
[2] Abraham, R.; Marsden, J.: Foundations of mechanics. (1967)
[3] Cohn, J.H.E.: Hadamard matrices and some generalizations. Amer. math. Monthly 72, 515-518 (1965) · Zbl 0134.25202
[4] Hall; Jr., M.: Combinatorial theory. (1967) · Zbl 0196.02401
[5] Barba, G.: Intorno al teorema di Hadamard sui determinanti a valore massimo. Giorn. mat. Battaglini 71, 70-86 (1933) · Zbl 0007.39102
[6] Wojtas, M.: On Hadamard’s inequality for the determinants of order non-divisible by 4. Colloq. math. 12, 73-83 (1964) · Zbl 0126.02604
[7] Clements, G.F.; Lindstro\"{}m, B.: A sequence of ({\(\pm\)}1) determinants with large values. Proc. amer. Math. soc. 16, 548-550 (1965) · Zbl 0138.01101
[8] J. Kurzweil, On the maximum value of a class of determinants,Mat.C\check{}asopis Sloven. Akad. Vied, to appear.
[9] J. Kurzweil, Multiplicative nonnegative functionals on the set of linear maps ofm-dimensional normed linear spaces,Czechoslovak Math. J., to appear.
[10] Kurzweil, J.: Solutions of linear nonautonomous functional differential equations which are exponentially bounded for t \(\to \)-\infty. J. differential equations 11, 376-384 (1972) · Zbl 0211.17702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.